# SDR QMLA2016102616132

- Difficulty date: October 26, 2016
- Submitted: November 17, 2016
- Operation: Air carrier
- Aircraft: N203CF
- Make and model: Agusta A119
- Aircraft serial: 14032
- Aircraft time: 8,810 hours, 21,585 cycles
- Engine time: 2,802 hours, 4,594 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 109034359101
- Condition: Cracked
- Location: Fuselage
- Part time: 8,810 hours, 21,585 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING FURTHER INSPECTIONS A CRACK DISCOVERED ON THE LT SIDE OF THE FUSELAGE SKIN, BY THE FOOT STEP AT STA 4710 WL 715 LOCATED APPROX 3.5 IN LONG.
